# SDR WWMA9700211

- Difficulty date: December 22, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N324AE
- Make and model: Saab 340B
- Aircraft serial: 340B324
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Failed Test
- Location: Lavatory
- Stage of operation: TX
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING PREFLIGHT, THE LAVATORY SMOKE DETECTOR FAILED TO TEST.  MAINTENANCE PERFORMED OPERATIONAL CHECKS OF THE LAVATORY SMOKE DETECTION SYSTEM AND COULD NOT DUPLICATE PROBLEM.
